# SDR AALA20150911004

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 94,885 hours, 15,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR SLIDE LIGHT & THE 3 EXTERIOR OVERWING ESCAPE LIGHTS ON THE RT SIDE ARE INOPERATIVE.  R & R THE R1 DOOR EXTERIOR SLIDE LIGHT BATTERY & CHARGER ASSEMBLY & THE 3 EXTERIOR OVERWING ESCAPE LIGHTS IAW AMM 33-51-07.  SYS CHECKED NORMAL.  SEE ALSO AALA20150909020, AALA20150911005 & AALA20150911006.
